Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 16, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 5, 2011, 12:02 PM EST for Jefferson County, Scott County, Indiana. It took effect at Mar 5, 2011, 7:00 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 12:02 PM EST (17:02 UTC)
- In effect from
- Mar 5, 2011, 7:00 PM EST
- Expired
- Mar 5, 2011, 11:52 PM EST
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Deputy (DEPI3).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
257 WGUS43 KLMK 051702 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1202 PM EST SAT MAR 5 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. .HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED SATURDAY NIGHT. && INC077-143-060502- /O.NEW.KLMK.FL.W.0016.110306T0000Z-110306T1400Z/ /DEPI3.1.ER.110306T0000Z.110306T0000Z.110306T0000Z.NO/ 1202 PM EST SAT MAR 5 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * FROM THIS EVENING TO SUNDAY MORNING. * AT 11:45 AM SATURDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE BOTTOMS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.0 FEET ON OCT 19 2004. $$
1 follow-up statement
833 WGUS83 KLMK 060452 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1152 PM EST SAT MAR 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS IS THE LAST STATEMENT ON THIS FLOOD EVENT. && INC077-143-060522- /O.CAN.KLMK.FL.W.0016.000000T0000Z-110306T1400Z/ /DEPI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1152 PM EST SAT MAR 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 11:45 PM SATURDAY THE STAGE WAS 19.2 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.4 FEET. THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY MONDAY MORNING. $$ RL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 5, 10:09 AM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 5, 10:09 AM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 AM EST SAT MAR 5 2011
...FORECAST UPDATE...
THE RAINY DAY IS PRETTY MUCH ON TRACK AS FAR AS THE FORECAST GOES.
QPF TOTALS FOR THE EVENT ARE STILL IN QUESTION...BUT FROM THE
MESONET OBS...HAVE HAD SOME ONE INCH TOTALS OVER A 6 HOUR PERIOD IN
THE HEAVIER RAINS THIS MORNING ACROSS THE SOUTHWEST CWA. CONTINUE TO
SEE UPSTREAM DEVELOPMENT OF LIGHTER SHOWERS ACROSS SOUTHERN ILLINOIS
AND WESTERN KENTUCKY AS THE MAIN TROUGH AXIS IS STILL WELL WEST OF
THE REGION...ACROSS THE CENTRAL PLAINS. THE 00Z SPC WRF CONTINUES TO
INDICATE PRECIP CHANCES THROUGH THE NIGHT AS THIS TROUGH
APPROACHES...WHICH WILL MAKE FOR A TRICKY RAIN/SNOW CHANGE-OVER
FORECAST OVERNIGHT...ESPECIALLY WITH SOME WARMER AIR ALOFT WRAPPING
INTO THE AREA.
AS FOR THUNDER CHANCES...LOOKS LIKE THE BETTER DYNAMICS ARE ON THE
SOUTH END OF THE TROUGH...WHERE WATER VAPOR IMAGERY SHOWS A STRONGER
VORTMAX CROSSING THE RED RIVER VALLEY. HAVE REMOVED THUNDER WORDING
FOR ALL OF OUR ZONES. ALSO TOOK OUT THE HEAVY RAINFALL WORDING AS
THE HEAVIEST 1-HOUR RAINFALL TOTALS OUT THERE SO FAR HAVE BEEN UNDER
HALF AN INCH.
NOTE: THE LVX 88D WAS SWITCHED OVER TO MARSHALL PALMER Z-R
RELATIONSHIP THIS MORNING. THE EARLIER SCHEME...STANDARD
CONVECTIVE...WAS PRODUCING RAINFALL ESTIMATES ON THE ORDER OF TWICE
THAT OBSERVED FROM AREA SITES.
.SHORT TERM (TODAY AND TONIGHT)...
...MODERATE TO HEAVY RAINS EXPECTED TODAY...
AN ELONGATED AREA OF LOW PRESSURE STRETCHING FROM SOUTHEASTERN
MISSOURI INTO SOUTHERN MICHIGAN THIS MORNING WILL MOVE EAST ACROSS
THE FORECAST AREA THROUGH THE DAY TODAY. THIS WILL DRAG A COLD FRONT
THROUGH THE REGION THIS AFTERNOON THROUGH EARLY EVENING.
THINKING FOR THIS FORECAST ISSUANCE IS FAIRLY SIMILAR TO THE
PREVIOUS FORECAST. SCATTERED AREAS OF RAIN WILL CONTINUE TO BECOME
MORE NUMEROUS THIS MORNING AS THE LOW PRESSURE TREKS EASTWARD. AMPLE
MOISTURE HAS POOLED AHEAD OF THE COLD FRONT AND WILL CONTINUE TO DO
SO TODAY WITH STRONG SOUTHERLY WINDS CONTINUING AHEAD OF THE FRONT.
WITH PRECIPITABLE WATER VALUES RISING TO ABOVE AN INCH AND SATURATED
SOUNDINGS RAIN THROUGH THE DAY TODAY WILL BE MODERATE TO HEAVY AT
TIMES. HAVE RAISED POPS THIS AFTERNOON OVER THE EASTERN HALF OF THE
FORECAST AREA AS THE FRONT LOOKS TO NOT MOVE THROUGH THIS AREA
UNTIL THE EVENING HOURS. THUS WIDESPREAD SHOWER WILL CONTINUE THROUGH
THE AFTERNOON HOURS. PRECIPITATION ACROSS THE FAR EASTERN PARTS OF
THE AREA MAY ALSO GET SOME ENHANCEMENT TONIGHT FROM A SECONDARY LOW
THAT DEVELOPS NEAR THE GULF COAST AND TRACK UP THE EASTERN UNITED
STATES.
AS TO PRECIPITATION TOTALS...ONE TO TWO INCHES ACROSS THE REGION
FROM 06Z THIS MORNING THROUGH 06Z TOMORROW MORNING CAN BE
EXPECTED...WITH SOME LIGHT ACCUMULATIONS AFTER THIS TIME. THE BEST
CHANCE FOR HEAVY RAIN WILL BE ACROSS SOUTHERN INDIANA EARLY THIS
MORNING AND THIS THREAT AREA WILL GRADUALLY SHIFT EASTWARD THROUGH
THE DAY TODAY. THE FLOOD ADVISORY STILL LOOKS GOOD AND WILL CONTINUE
IT THIS MORNING. SOUNDINGS SHOW RELATIVELY LITTLE IF ANY INSTABILITY
WITH THIS SYSTEM. HOWEVER THERE ARE THUNDERSTORMS EMBEDDED IN THE
RAIN TO THE WEST OF THE FORECAST AREA. THIS ACTIVITY IS EXPECTED TO
WANE AS IT MOVES EAST. HOWEVER WILL MENTION A SLIGHT CHANCE FOR
THUNDERSTORMS THROUGH 18Z TODAY.
AS TO TEMPERATURES...THEY WILL LIKELY MOVE LITTLE FROM THEIR CURRENT
POSITION TODAY AHEAD OF THE COLD FRONT. ONCE THE FRONT PASSES
THROUGH TEMPERATURES WILL QUICKLY DROP. TEMPS ARE EXPECTED TO DROP
INTO THE LOW 30S TONIGHT. WITH SOME LINGERING PRECIPITATION BEHIND
THE FRONT WE COULD SEE SOME SNOW FLAKES MIX IN WITH THE RAIN.
HOWEVER NONE OF THIS WILL ACCUMULATE.
.LONG TERM (SUNDAY - FRIDAY)...
SUNDAY THROUGH WEDNESDAY NIGHT...
UPPER TROUGH WILL SWING THROUGH THE REGION EARLY SUNDAY AND WILL
LIKELY RESULT IN A WAVE OF LOW PRESSURE MOVING UP THE ADVANCING COLD
FRONTAL BOUNDARY TO OUR EAST. SOME COLDER AIR WILL TRY AND WORK ITS
WAY IN ON THE BACK SIDE OF THE FRONT. HOWEVER...WITH GOOD MOISTURE
ALREADY HAVING DEPARTED THE REGION...A FEW SNOW FLURRIES AT BEST
WILL BE POSSIBLE IN THE BLUEGRASS REGION SUNDAY MORNING. COLD
NORTHWEST FLOW WILL DOMINATE OUR WEATHER PATTERN FOR SUNDAY. PLENTY
OF COLD AIR STRATOCU WILL BE AROUND TO KEEP SKIES PARTLY-MOSTLY
CLOUDY. HIGH TEMPS WILL RANGE FROM THE LOWER 40S IN THE BLUEGRASS
REGION TO THE MID 40S ACROSS THE CENTRAL AND SOUTHWEST SECTIONS.
TEMPS WILL BE COLD FOR SUNDAY NIGHT WITH LOWS DROPPING INTO THE
MID-UPPER 20S AREA WIDE.
A GENERALLY QUIET WEATHER PERIOD IS ON TAP FOR MONDAY AND MUCH OF
TUESDAY AS SFC HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER
PATTERN. FAST PROGRESSIVE UPPER FLOW WITH A ZONAL FLOW OVER THE
OHIO VALLEY SHOULD KEEP THINGS FAIRLY DRY WITH PARTLY CLOUDY SKIES.
BY TUESDAY...BOTH THE GFS AND EURO SOLUTIONS CONTINUE TO SHOW THE
NEXT UPPER LOW DEVELOPING IN THE LEE OF THE ROCKIES WITH SFC
CYCLOGENESIS OCCURING OUT OVER THE SOUTH-CENTRAL PLAINS. AS THIS
UPPER LEVEL LOW GETS GOING...ZONAL FLOW OVER OUR REGION WILL TURN
MORE SOUTHWESTERLY WHICH WILL ALLOW INCREASING GULF MOISTURE AND
WARMER AIR TO WORK ITS WAY BACK INTO THE LOWER OHIO VALLEY.
TEMPERATURES WILL LIKELY MODERATE THROUGH THE PERIOD WITH HIGHS ON
MONDAY TOPPING OUT IN THE UPPER 40S TO THE LOWER 50S. HIGHS TUESDAY
SHOULD BE A BIT WARMER THAN GUIDANCE...GIVEN THE SOUTHWESTERLY FLOW
THAT IS EXPECTED TO DEVELOP. TEMPS SHOULD WARM INTO THE UPPER 50S
AND LOWER 60S...WITH OVERNIGHT LOWS IN THE LOWER-MID 30S.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...
...MORE HEAVY RAINS TO IMPACT THE REGION ALONG WITH THE THREAT OF
STRONG/SEVERE THUNDERSTORMS...
BY TUESDAY NIGHT...DEVELOPING SFC LOW OVER THE SOUTHERN PLAINS WILL
MAKE A TRACK NORTHEAST INTO THE GREAT LAKES BY WEDNESDAY AFTERNOON.
AS THIS OCCURS...SFC WARM FRONT WILL QUICKLY RACE NORTHWARD TUESDAY
NIGHT PLACING THE REGION IN THE WARM SECTOR OF THE SYSTEM. DEEP
SOUTHWESTERLY PBL FLOW WILL ADVECT COPIOUS AMOUNTS OF MOISTURE INTO
THE OHIO VALLEY TUESDAY NIGHT AND EARLY WEDNESDAY AHEAD OF AN
APPROACHING FRONTAL BOUNDARY. STRONG SW-NE ORIENTED LOW-LEVEL JET OF
70-75KT WILL IMPINGE INTO THE REGION WHICH WILL HELP PUSH
PRECIPITABLE WATER VALUES BACK ABOVE 1.3 INCHES TUESDAY NIGHT AND
WEDNESDAY. AREA WILL ALSO BE IN THE RIGHT ENTRANCE REGION OF AN
APPROACHING 120KT JET SETTING THE STAGE FOR STRONG/SVR CONVECTION
ACROSS THE REGION. OVERALL PATTERN IS ONE THAT SIGNALS A GOOD
POSSIBILITY OF STRONG/SVR CONVECTION...BUT OVERALL TIMING AND
MESOSCALE EVOLUTION OF THE SYSTEM PRECLUDES IDENTIFYING ANY ONE
PARTICULAR SEVERE WEATHER THREAT AT THIS TIME. WILL CONTINUE TO
HIGHLIGHT THIS THREAT IN THE HWOLMK PRODUCT AND CONTINUE TO MONITOR
THIS OVER THE COMING DAYS. TEMPS WILL BE MILD THROUGH THE PERIOD
WITH LOWS TUESDAY NIGHT DROPPING BACK IN THE MID-UPPER 40S. HIGHS
WEDNESDAY WILL LIKELY BE IN THE LOWER-MID 60S WITH TEMPS COOLING
BACK INTO THE MID 30S WEDNESDAY NIGHT.
IN ADDITION TO THE SEVERE THREAT...YET ANOTHER ROUND OF HEAVY
RAINFALL WILL BE COMING TO THE REGION. THIS ON THE HEELS OF TWO
OTHER HEAVY RAIN EVENTS WILL LIKELY RESULT IN MORE RIVER FLOODING
ACROSS THE REGION. FOR FURTHER DETAILS...SEE THE HYDROLOGIC
DISCUSSION BELOW.
THURSDAY THROUGH FRIDAY...
NO REAL CHANGES WERE MADE TO THIS PORTION OF THE FORECAST. PREVIOUS
DISCUSSION FOR THE PERIOD FOLLOWS...
ONCE THAT FRONT DOES CLEAR THE AREA AT LEAST BY DAYTIME
THURSDAY...WILL CONTINUE TO SEE CLOUDY SKIES AS THE UPPER TROUGH
HANGS BACK BEHIND THE FRONT. MAY SEE SOME CLEARING THURSDAY NIGHT
AND FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE SOUTH AND RIDGING
MOVES IN ALOFT. THAT MID MARCH SUNSHINE SHOULD GIVE US ANOTHER QUICK
WARMUP.
&&
.HYDROLOGY...
* BASINS OF CONCERN -
CURRENTLY...THE OHIO AND THE GREEN RIVERS HAVE SECTIONS THAT ARE
FLOODING. RIVER LEVELS WILL NOT HAVE TIME TO RECOVER MUCH BEFORE
RAINFALL BEGINS ONCE AGAIN...ESPECIALLY IN SOUTHERN INDIANA WHERE
RAINFALL HAS ALREADY BEGUN. ALL BASINS IN SOUTHERN INDIANA...
INCLUDING THE OHIO RIVER...WILL HAVE THE POTENTIAL TO REMAIN IN
FLOOD STAGE OR RISE TO FLOOD STAGE IN THE COMING DAYS.
IN KENTUCKY...THE ROUGH RIVER...ROLLING FORK AND THE GREEN RIVER
BASINS HAVE THE HIGHEST POTENTIAL TO REMAIN IN OR RISE TO FLOOD
STAGES OVER THE COMING DAYS. HOWEVER...BASINS FURTHER EAST INCLUDING
THE KENTUCKY AND THE LICKING RIVER BASINS WILL ALSO BE IN DANGER AS
WIDESPREAD HEAVY RAINS FALL OVER THE AREA.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE BY THE MIDDLE OF NEXT WEEK.
THIS WILL ONLY AGGRAVATE THE CURRENT HYDROLOGIC PROBLEMS ON AREA
RIVERS AND WILL LIKELY KEEP PUSHING RIVER LEVELS HIGHER.
* GRAPHICAL INFORMATION -
FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET
WEBSITE FOR RIVERS AND LAKES AT...
HTTP://WATER.WEATHER.GOV/APPS/INDEX.PHP?WFO=LMK (USE LOWER CASE)
&&
.AVIATION (12Z TAF ISSUANCE)...
SHOWERS WILL CONTINUE OFF AND ON AT ALL THE TAF SITES THROUGH THE
DAY TODAY AS A COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL
MOVE THROUGH SDF AND BWG BY MID AFTERNOON AND LEX BY THE EARLY
EVENING HOURS. A SHARP WIND SHIFT FROM SOUTHERLY TO NORTHWESTERLY
WILL ACCOMPANY THIS FRONTAL PASSAGE.
CEILINGS TODAY WILL GENERALLY BE IN THE MVFR RANGE AHEAD OF THE COLD
FRONT. BEHIND THE FRONT THE CEILING LOOKS TO BUILD DOWN INTO THE IFR
RANGE. CEILINGS SHOULD BEGIN TO LIFT SOME BY EARLY MORNING TOMORROW
AT SDF.
PRECIPITATION WILL BE LIGHT TO MODERATE AT TIMES TODAY. THIS WILL
REDUCE VISIBILITIES TO MVFR OR BRIEFLY IFR IN THE HEAVIEST RAIN. A
FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THIS MORNING.
HOWEVER THEY WILL BE WIDESPREAD SO WILL CONTINUE TO APPEND A CB
GROUP AT THIS TIME BUT NOT MENTION THUNDERSTORMS IN THE PREVAILING
WEATHER.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...FLOOD WATCH UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
INZ076>079-083-084-089>092.
&&
UPDATE.........RJS
SHORT TERM.....EER
LONG TERM......MJ
HYDROLOGY......CMC
AVIATION.......EERHazardous weather outlook, Mar 5, 10:19 AM EST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1019 AM EST SAT MAR 5 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1019 AM EST SAT MAR 5 2011 /919 AM CST SAT MAR 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS WILL CONTINUE THROUGH THE DAY TODAY AHEAD OF A COLD FRONT MOVING THROUGH THIS AFTERNOON AND EVENING. RAIN WILL GRADUALLY TAPER OFF TONIGHT. A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH THIS AFTERNOON. ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE AREA WIDE TODAY. THIS RAIN MAY CAUSE FLOODING ON AREA RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE CENTRAL PLAINS TUESDAY AFTERNOON AND INTO THE GREAT LAKES BY THURSDAY. THIS SYSTEM WILL DRAG ANOTHER COLD FRONT THROUGH THE REGION ON WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS WILL LIKELY ACCOMPANY THIS FRONT AS IT PASSES THROUGH THE REGION. IN ADDITION...ANOTHER ROUND OF HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM WHICH WILL RESULT IN CONTINUED FLOODING ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AS WELL AS HIGH WATER PROBLEMS TO THE NATIONAL WEATHER SERVICE THROUGH TONIGHT. EER/MJ/RJS
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.